# SDR AALA202109108464

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M11663
- Condition: Deformed
- Location: Pax Door
- Part time: 13,557 hours, 5,382 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 SLIDE RAFT IS DEFORMED.  REPLACED SLIDE PER TASK CARD 26L00025011.
